×

zbMATH — the first resource for mathematics

Numerations of saturated and homogeneous models. (English) Zbl 0455.03020

MSC:
03D45 Theory of numerations, effectively presented structures
03C99 Model theory
03C50 Models with special properties (saturated, rigid, etc.)
03B25 Decidability of theories and sets of sentences
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. Saks, Saturated Model Theory [Russian translation], Mir, Moscow (1976).
[2] V. Harnik and M. Makkai, ?Applications of Vaught sentences and the covering theorem,? J. Symb. Logic,41, No. 1, 171-187 (1946). · Zbl 0333.02013
[3] Yu. L. Ershov, The Theory of Numerations [in Russian], Vol. 3, Novosibirsk Univ., Novosibirsk (1974).
[4] H. Rogers, Jr., Theory of Recursive Functions and Effective Computability, McGraw-Hill (1967). · Zbl 0183.01401
[5] C. C. Chang and H. J. Keisler, Model Theory, Elsevier (1974).
[6] S. S. Goncharov, ?Constructive superatomic Boolean algebras,? Algebra Logika,12, No. 1, 31-40 (1973).
[7] M. Morley, ?Categoricity in power,? Trans. Am. Math. Soc.,114, No. 2, 514-538 (1965). · Zbl 0151.01101
[8] J. T. Baldwin, ??T is finite for ?1-categorical T,? Trans. Am. Math. Soc.,81, No. 6, 37-51 (1973). · Zbl 0265.02034
[9] S. S. Goncharov and A. T. Nurtazin, ?Constructive models of complete decidable theories,? Algebra Logika,12, No. 2, 125-142 (1973). · Zbl 0288.02022
[10] M. G. Peretyat’kin, ?Strongly constructive models and numerations of a Boolean algebra of recursive sets,? Algebra Logika,10, No. 5, 535-557 (1971).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.